MathSciNet Relay Station
MathSciNet bibliographic data
MR206974 57.20 (53.74)
Feldman, E. A. On parabolic and umbilic points of immersed hypersurfaces. Trans. Amer. Math. Soc. 127 1967 1–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement